Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JustinC

Need some help, stuff just not working.

About this time last year, I was taken to the derm for my face. They prescribed me with a daily dosage of Minocycline and for me to put differin on my face every night. I still do this, and it used to work very very well, barely getting pimples a week.

Now, its about 6 months later and im still taking the medicine as im supposed to, and i breakout like crazy every week. I put the differin on at night and I wake up with more pimples in the morning.

I also wash my face with a basic face wash in the morning and night time. And when I get home from school Ill use the Stridex pads if I feel its neccessary, like if my face is greasy or something.

What can I do? Is it possible that my body has become immune to the pills now? Should I go back and get another check up?

Share this post


Link to post
Share on other sites
It sounds like what happened to me: the bacteria became immune and antibiotics were no longer effective in killing the bacteria.

same here its wierd. ive been on mino for over a year with same results. i guess bacteria is resistant. ive been on different topics with no avail. going to my derm on thursday, any advice guys?

Share this post


Link to post
Share on other sites
It sounds like what happened to me: the bacteria became immune and antibiotics were no longer effective in killing the bacteria.

same here its wierd. ive been on mino for over a year with same results. i guess bacteria is resistant. ive been on different topics with no avail. going to my derm on thursday, any advice guys?

hi

i dont no if uve tryed these products but ive found that them together is very effective i saw i diference in 2weeks.

my cleanser is Cetaphil its good because u can apply it with or without water, this means u can just use cotton pads to remove without water and im not apply any other bateria to my skin. cetaphil maintains the skins ph level and its so gentle it does sting ur eyes!

my spot killer is crystacide which isnt actually a acne cream its a first aid cream and its one of the closes things u can get ove the counter in nz to a prescription antibiotic. the first week itdid dry my skin a lil but after a week it was fine. its gentle doesnt sting at all. i apply it 2 to 3 times a day.

my moisturiser is a honey based cream its also antibiotic, but it is alil heavy, im looking for a light one for summer.

i hope sumthing in this is helpful, i have hormonale acne caused by a contraception pill so i understand its hard.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×